# SDR DXTA2010121104360

- Difficulty date: December 9, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 2,847 hours, 2,176 cycles
- Engine: Pwc PW545B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMBOUT, THE LT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED PASSING THROUGH 6000' AND 235 KIAS. EMERGENCY STOW SWITCH WAS PLACED IN EMERGENCY POSITION. EMERGENCY CHECKLIST WAS COMPLETED AND AIRSPEED REDUCED BELOW 200 KIAS. TR "UNLOCK" LIGHT REMAINED ILLUMINATED LANDING, TAXI, AND SHUTDOWN. EMERGENCY DECLARED, RTB.  DEPLOYED THRUST REVERSER AND CLEANED LT STOW LIMIT SWITCHES 50001 & 50005.  BOTH SWITCHES RIGGED PROPERLY.  RESTORED THRUST REVERSER AND FOUND ALL LIGHTS ILLUMINATED. PERFORMED MULTIPLE OPS CHECKS OF THE LT THRUST REVERSER WITH NO DEFECTS NOTED AT THIS TIME.  ALL WORK PERFORMED IAW MM 78-31-00. OPS CHECKED GOOD.
